# SDR 97ZZZX1307

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-3G7
- System (JASC): 2720 · Rudder Control System
- Part: Lever Assy
- Part number: 69356021
- Condition: Bearing Defect
- Location: Rudder Pcu
- Component: 65C370527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTING, RUDDER PCU WAS WORKING FOR ABOUT 5 COMPLETE CYCLES SECONDARY STROKE/FLOW TEST PASSED IN BOTH RETRACT AND EXTEND POSITION.  IN NEUTRAL TO FULL EXTEND, UNIT WAS BYPASSING AND WANTING TO GO IN THE RETRACT POSITION.  IT REQUIRED AN EXCESSIVE AMOUNT OF FORCE TO KEEP IN NEUTRAL OR EXTEND.  UNIT WAS PUT IN THE ELECTRICAL POSITION MODE, UNIT WOULD NOT RESPOND.  IT WOULD HAVE A 5 TO 10 SECOND DELAY AND THEN WOULD OSCILLATE.  COULD NOT CONTROL UNIT WITH THE POSITION KNOB.  UNIT WAS OUT IN THE TOGGLE POSITION.  IT WAS SHUDDERING IN BOTH DIRECTIONS.  BEARING ON LEVER ASSY (18-1106) WAS NOT PROPERLY SECURED CAUSING BEARING TO POP UP ENOUGH TO CAUSE THE PRIMARY SLIDE TO BIND UP CAUSING AN UNWANTED RUDDER INPUT.
